Uniform regularity of fully compressible Hall-MHD systems
MetadataShow full metadata
In this article we study a fully compressible Hall-MHD system. These equations include shear viscosity, bulk viscosity of the flow, and heat conductivity and resistivity coefficients. We prove uniform regularity estimates.
CitationFan, J., & Zhou, Y. (2021). Uniform regularity of fully compressible Hall-MHD systems. Electronic Journal of Differential Equations, 2021(17), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.